# SDR HALA2021092200140

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 38,391 hours, 5,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 389 EXIT 3R LIGHT STAYED ON ENTIRE FLIGHT. CORRECTIVE ACTION: CYCLED NO SMOKING SWITCH EXIT 3R LIGHT EXTINGUISHED. (7731525)
